Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Mar 2, 2012, 11:13 AM EST for Jefferson County, Indiana. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 11:13 AM EST (16:13 UTC)
- Expired
- Mar 2, 2012, 11:30 AM EST
- In force
- 17 min
- Issued by
- NWS Louisville, KY
County Jefferson County, IN
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1876 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
239
WWUS83 KLMK 021613
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 AM EST FRI MAR 2 2012
INZ079-021630-
JEFFERSON-
1113 AM EST FRI MAR 2 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS IN EASTERN SCOTT COUNTY AND WESTERN
JEFFERSON COUNTY MOVING NORTHEAST AT 55 MPH...
AT 1112 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF SCOTTSBURG...AND MOVING
NORTHEAST AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM. THIS STORM HAS A HISTORY OF
PRODUCING PEA TO NICKEL SIZE HAIL.
* THIS STORM WILL ALSO IMPACT...
MADISON...
WIRT AND RINGWALD...
CANAAN AND BELLEVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3891 8520 3881 8520 3873 8539 3873 8543
3871 8545 3869 8550 3882 8563 3886 8561
3886 8558 3889 8557 3889 8554 3892 8554
3892 8521
TIME...MOT...LOC 1612Z 239DEG 53KT 3876 8555
$$
MPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Mar 2, 9:50 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 2, 9:50 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 950 AM EST FRI MAR 02 2012 .Update... Issued at 930 AM EST Mar 2 2012 Will be updating the grids this morning to lower POPs a tad over the south through the rest of the morning, and increase POPs over much of the area to account for the widespread warm frontal precipitation occurring along and north of the warm front. Any thunderstorms through the morning hours will be capable of producing large hail, heavy rainfall and lots of lightning. The main show will be this afternoon and early evening ahead of an approaching cold front. A severe weather outbreak is possible this afternoon and please refer to the latest Special Weather Statement or our Top News of the Day for the latest information. Update out soon. .Short Term (Today and Tonight)... Updated at 330 AM EST Mar 2 2012 ...Severe Weather Outbreak Likely in the Ohio Valley This Afternoon and Evening... Parameters continue to come together for significant severe weather late this afternoon into this evening, but still some uncertainty regarding the exact location and threat level. Low pressure continues to deepen over Oklahoma, with broad southerly low-level flow ahead of it. Low-level jet has been slow to develop, and the surface warm front is just north of the Tennessee/Alabama border as of 07Z. There has been a smattering of precip along the warm front, and recently some development along the KY/TN line, but dewpoints there are still just clawing their way up to around 40F. As the low-level jet strengthens, it will help the warm front blast northward past the Ohio River later this morning, and the isentropic lift will lead to rapid precip development over Kentucky. Elevated instability will make it convective, and could yet support large hail this morning. Greater severe threat is in the afternoon, as the environment destabilizes. Have gone with the warmer GFS MOS guidance due to strong low-level warm advection with sfc winds near or above 20 kt. Modifying forecast soundings for max temps in the lower/mid 70s, and fairly conservative dewpoints in the mid 50s, yields 1000-2000 J/kg of CAPE. Environment will also be strongly sheared, with 0-3km SR helicity over 300 m2/s2 along the Ohio River, and over 400 in south-central Kentucky. Deep moisture is somewhat limited, but that will just help support discrete cells. As a result, anything that develops will quickly go severe. Significant tornadoes are possible with this activity. Given the SW-NE orientation of the low-level jet and the northward penetration of the warm front, the greatest threat will likely be east of I-65 and south of the Bluegrass Parkway. Gradient winds this afternoon will be quite strong, exceeding 20 mph for several hours. Gusts will generally be 30-35 mph, but there is a brief window just ahead of the cold front where gusts could reach 40 mph. Given the short time span, and the severe weather threat that will be coincident, have opted not to issue a wind advisory at this time. There is also the potential for a squall line to develop along the cold front, which will move through the area late this afternoon and early this evening. Damaging winds will be the main threat, but there will also be the lingering QLCS tornado threat, mainly associated with bowing segments and line breaks, as well as the possible embedded supercell. From late evening onward storms should come to an end, with much cooler air filtering in. Overnight lows will dip into the mid/upper 30s. .Long Term (Saturday through Thursday)... Updated at 315 AM EST Mar 2 2012 Saturday - Saturday Night... Expect mostly clear skies by daybreak on Saturday as dry punch of air in the mid levels and ridge of surface high pressure builds into the region. Temperatures will be much cooler behind the cold front and will struggle only to the mid and upper 40s in most locations. Winds will be quite blustery our of the west between 15 and 25 mph, gusting up around 30-35 mph. Amplified trough axis will slide over the region Saturday night, bringing increasing low level cloud cover, especially across the northern portions of the CWA. Temperatures will likely drop into the upper 20s and lower 30s. Sunday - Monday... Mid level pattern will transition to a northwest flow scenario as trough axis scoots east through Sunday. With steepening low and mid level lapse rates and increasing depth of moisture, expect to see scattered rain or snow showers during the morning hours on Sunday along and north of I 64. Further south should be just rain showers. Surface temperatures will likely warm to the lower 40s north, upper 40s south by midday with any snow shower chances changing to rain. Not expecting any accumulation in the morning due to warm surfaces. Sunday night and the first half of Monday could be interesting as some of the forecast models indicate a strong wave and its associated surface reflection (clipper) sliding across the Ohio Valley. Precipitation would likely begin as rain or a rain/snow mix and transition to all snow through Sunday evening. At this point, not expecting much in the way of impacts from this system but it will be one to keep an eye on as some models are quite robust with QPF. Best chance at this point is along and north of I-64 through midday Monday. Lows Sunday night will be in the 28-33 degree range with Monday highs in the low and mid 40s. Monday Night - Thursday... Weather will turn quite nice through mid week as upper level ridging and surface high pressure dominate. Expect mostly clear skies with temperatures warming to the mid and upper 50s by Tuesday. Wednesday and Thursday will likely see the mercury in the 60s. Lows in the 25 to 30 degree range Monday night will warm to the upper 30s to around 40 Tuesday night and into the mid 40s Wednesday night. A frontal boundary looks to set up along baroclinic zone from the Great Lakes to the southern Plains on Thursday. Showers and thunderstorms should stay mostly north and west of the CWA, however will mention at least a small chance of precipitation along northwestern CWA Thursday afternoon. && .Aviation (12Z TAF Issuance)... Updated at 645 AM EST Mar 2 2012 Warm front appears to be just south and west of BNA at press time, and will blast north through Kentucky over the next few hours. Convection has fired north of the warm front, with a few near-severe hailers including one that passed near SDF within the past hour. Believe that storms will continue to lift north, but not confident enough of when any of the terminals will be affected to include more than VCTS. Could briefly see MVFR if anything goes over the airfield, and even IFR in cores, but that will be too brief for any mention in the TAFs. South winds will increase with the passage of the warm front, with gusts close to 30 kt expected this afternoon. Convection will remain limited enough in coverage through the afternoon that VCTS should cover the forecast. The exception will be a couple hours either side of sunset, when a squall line is likely to develop along or just ahead of the cold front. Will include TEMPO groups for a 3-hr window, but expect it to actually last an hour or less. While it will probably go down to IFR at the height of the storm, expect that to last only a few minutes so it is better covered with MVFR. West winds will stay up for a couple hours after the evening fropa, but should decouple around midnight. The 24-30 hr period at SDF does include stronger winds and gusts as mixing resumes mid-morning Saturday. After the evening fropa the storms will exit to the east, giving way to west winds and unrestricted ceiling/vis. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........AL Short Term.......RAS Long Term........BJS Aviation.........RAS
Hazardous weather outlook, Mar 2, 3:58 AM EST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 358 AM EST FRI MAR 2 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 358 AM EST FRI MAR 2 2012 /258 AM CST FRI MAR 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN THE OHIO VALLEY TODAY. THUNDERSTORMS THAT DEVELOP ON THE WARM FRONT THIS MORNING COULD BECOME SEVERE. THE MAIN THREAT IS LARGE HAIL. THUNDERSTORMS THAT DEVELOP IN THE WARM SECTOR THIS AFTERNOON WILL BECOME SEVERE. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL POSSIBLE...AND A FEW OF THE TORNADOES COULD BE STRONG AND LONG- LIVED. SEVERE WEATHER COULD OCCUR ANYWHERE IN THE OUTLOOK AREA...BUT THE GREATEST THREAT WILL BE EAST OF INTERSTATE 65 AND SOUTH OF THE BLUEGRASS PARKWAY. A SQUALL LINE MAY DEVELOP ALONG THE COLD FRONT LATE THIS AFTERNOON AND INTO THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE SQUALL LINE...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOW SHOWERS ARE POSSIBLE EARLY SUNDAY MORNING AND AGAIN ON SUNDAY NIGHT AND EARLY MONDAY...MAINLY NORTH OF THE I 64 CORRIDOR. ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...MAINLY NORTH OF THE I 64 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL THAT OCCURS WITH THE STORMS THIS MORNING. SPOTTER NETWORK ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. RAS/BJS
In the hours before
Special weather statement, Mar 2, 10:05 AM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 AM EST FRI MAR 2 2012
INZ076-077-083-084-021530-
CRAWFORD-DUBOIS-ORANGE-WASHINGTON-
1005 AM EST FRI MAR 2 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS IN WESTERN ORANGE COUNTY MOVING
NORTHEAST AT 50 MPH...
AT 1004 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES EAST OF JASPER...AND MOVING NORTHEAST
AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
ENGLISH...
GREENBRIER AND FRENCH LICK MUNICIPAL AIRPORT...
YOUNGS CREEK AND ABYDEL...
PINE VALLEY AND BRAXTONS SIDING...
STAMPERS CREEK AND MAHAN CROSSING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3869 8635 3845 8617 3842 8625 3841 8626
3826 8664 3826 8668 3825 8668 3825 8670
3853 8676 3853 8669 3854 8669 3869 8669
3869 8668
TIME...MOT...LOC 1504Z 238DEG 43KT 3842 8667
MPSpecial weather statement, Mar 2, 10:07 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1007 AM EST FRI MAR 2 2012
INZ090-KYZ025-021530-
HARRISON-MEADE-
1007 AM EST FRI MAR 2 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
HALF INCH HAIL...
AT 957 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF BRANDENBURG...AND MOVING
NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHWESTERN MEADE AND WESTERN HARRISON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3807 8643 3809 8644 3811 8641 3811 8640
3813 8638 3813 8633 3814 8632 3816 8633
3823 8621 3813 8609 3801 8640 3806 8644
TIME...MOT...LOC 1506Z 235DEG 45KT 3814 8622
JDGLocal storm report, Mar 2, 10:20 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 AM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL ECKERTY 38.32N 86.62W
03/02/2012 E0.70 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200173
RLLocal storm report, Mar 2, 10:22 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 AM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL TASWELL 38.33N 86.57W
03/02/2012 E0.70 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200174
RLSpecial weather statement, Mar 2, 10:46 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 AM EST FRI MAR 2 2012
INZ077>079-092-021615-
CLARK-JEFFERSON-SCOTT-WASHINGTON-
1046 AM EST FRI MAR 2 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS IN SOUTHERN WASHINGTON COUNTY MOVING
NORTHEAST AT 45 MPH...
AT 1046 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF SALEM...AND MOVING NORTHEAST AT
45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
SALEM...
LEOTA AND LITTLE YORK...
VIENNA...
ALBION AND NEW FRANKFORT...
DEPUTY AND WOOSTER...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
22 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3882 8570 3883 8568 3882 8563 3869 8550
3846 8600 3863 8614 3877 8596 3876 8594
3876 8590 3873 8588 3874 8585 3881 8579
3883 8573
TIME...MOT...LOC 1546Z 232DEG 41KT 3860 8597
MPSpecial weather statement, Mar 2, 11:13 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 AM EST FRI MAR 2 2012
INZ079-021630-
JEFFERSON-
1113 AM EST FRI MAR 2 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS IN EASTERN SCOTT COUNTY AND WESTERN
JEFFERSON COUNTY MOVING NORTHEAST AT 55 MPH...
AT 1112 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF SCOTTSBURG...AND MOVING
NORTHEAST AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM. THIS STORM HAS A HISTORY OF
PRODUCING PEA TO NICKEL SIZE HAIL.
* THIS STORM WILL ALSO IMPACT...
MADISON...
WIRT AND RINGWALD...
CANAAN AND BELLEVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3891 8520 3881 8520 3873 8539 3873 8543
3871 8545 3869 8550 3882 8563 3886 8561
3886 8558 3889 8557 3889 8554 3892 8554
3892 8521
TIME...MOT...LOC 1612Z 239DEG 53KT 3876 8555
MPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:50 AM EST | Special Weather Statement | LMK | Ohio | 25 min |
| Mar 2, 4:08 AM EST | Special Weather Statement | LMK | Edmonson | 37 min |
| Mar 2, 4:24 AM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart, Warren | 36 min |
| Mar 2, 4:45 AM EST | Special Weather Statement | LMK | Larue | 30 min |
| Mar 2, 4:49 AM EST | Special Weather Statement | LMK | Hancock | 26 min |
| Mar 2, 5:17 AM EST | Special Weather Statement | LMK | Marion, Taylor | 28 min |
| Mar 2, 5:34 AM EST | Severe Thunderstorm Warning | LMK | Meade | 26 min |
| Mar 2, 5:56 AM EST | Special Weather Statement | LMK | Jefferson, Meade | 64 min |
| Mar 2, 6:07 AM EST | Special Weather Statement | LMK | Boyle, Garrard | 23 min |
| Mar 2, 6:40 AM EST | Special Weather Statement | LMK | Garrard, Madison | 35 min |
| Mar 2, 7:34 AM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 26 min |
| Mar 2, 7:41 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 22 min |
| Mar 2, 8:03 AM EST | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Mar 2, 8:08 AM EST | Special Weather Statement | LMK | Butler, Grayson | 22 min |
| Mar 2, 8:15 AM EST | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 30 min |
| Mar 2, 8:25 AM EST | Special Weather Statement | LMK | Clinton, Cumberland | 35 min |
| Mar 2, 8:36 AM EST | Special Weather Statement | LMK | Grayson | 24 min |
| Mar 2, 8:38 AM EST | Special Weather Statement | LMK | Jefferson, Oldham | 22 min |
| Mar 2, 8:52 AM EST | Special Weather Statement | LMK | Bullitt, Hardin | 23 min |
| Mar 2, 8:53 AM EST | Special Weather Statement | LMK | Russell | 37 min |
| Mar 2, 9:02 AM EST | Special Weather Statement | LMK | Henry | 28 min |
| Mar 2, 9:09 AM EST | Special Weather Statement | LMK | Franklin | 36 min |
| Mar 2, 9:24 AM EST | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Mar 2, 9:29 AM EST | Special Weather Statement | LMK | Hancock | 31 min |
| Mar 2, 9:46 AM EST | Special Weather Statement | LMK | Oldham | 29 min |
| Mar 2, 3:06 PM EST | Tornado Warning | LMK | Trimble | 39 min |
| Mar 2, 3:19 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 26 min |
| Mar 2, 3:25 PM EST | Severe Thunderstorm Warning | LMK | Meade | 35 min |
| Mar 2, 3:26 PM EST | Tornado Warning | LMK | Breckinridge, Hancock | 34 min |
| Mar 2, 3:33 PM EST | Tornado Warning | LMK | Breckinridge, Hancock | 27 min |
| Mar 2, 3:39 PM EST | Tornado Warning | LMK | Trimble | 36 min |
| Mar 2, 3:50 PM EST | Special Weather Statement | LMK | Breckinridge, Meade | 25 min |
| Mar 2, 3:50 PM EST | Tornado Warning | LMK | Grayson, Ohio | 25 min |
| Mar 2, 3:51 PM EST | Tornado Warning | LMK | Henry, Oldham, Trimble | 24 min |
| Mar 2, 3:53 PM EST | Tornado Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 22 min |
| Mar 2, 3:56 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 19 min |
| Mar 2, 4:02 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 28 min |
| Mar 2, 4:07 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 23 min |
| Mar 2, 4:07 PM EST | Tornado Warning | LMK | Henry | 23 min |
| Mar 2, 4:10 PM EST | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 35 min |
| Mar 2, 4:11 PM EST | Tornado Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 34 min |
| Mar 2, 4:15 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Spencer | 30 min |
| Mar 2, 4:20 PM EST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson | 25 min |
| Mar 2, 4:27 PM EST | Flash Flood Warning | LMK | Trimble | 3 hr |
| Mar 2, 4:27 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 33 min |
| Mar 2, 4:30 PM EST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 30 min |
| Mar 2, 4:32 PM EST | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Mar 2, 4:34 PM EST | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 26 min |
| Mar 2, 4:37 PM EST | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 23 min |
| Mar 2, 4:38 PM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 37 min |
| Mar 2, 4:39 PM EST | Tornado Warning | LMK | Fayette, Jessamine, Woodford | 21 min |
| Mar 2, 4:41 PM EST | Tornado Warning | LMK | Butler, Logan, Warren | 34 min |
| Mar 2, 4:42 PM EST | Tornado Warning | LMK | Garrard, Madison | 33 min |
| Mar 2, 4:43 PM EST | Tornado Warning | LMK | Hardin, Larue | 32 min |
| Mar 2, 4:44 PM EST | Tornado Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Mar 2, 4:46 PM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Mar 2, 4:53 PM EST | Tornado Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 22 min |
| Mar 2, 4:59 PM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 16 min |
| Mar 2, 5:04 PM EST | Tornado Warning | LMK | Clark, Madison | 11 min |
| Mar 2, 5:04 PM EST | Tornado Warning | LMK | Logan, Warren | 26 min |
| Mar 2, 5:04 PM EST | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Mar 2, 5:09 PM EST | Tornado Warning | LMK | Butler, Edmonson, Hart, Warren | 36 min |
| Mar 2, 5:10 PM EST | Tornado Warning | LMK | Marion, Taylor | 35 min |
| Mar 2, 5:11 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 2, 5:13 PM EST | Tornado Warning | LMK | Allen, Barren, Metcalfe, Warren | 32 min |
| Mar 2, 5:14 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 2 more | 31 min |
| Mar 2, 5:18 PM EST | Severe Thunderstorm Warning | LMK | Clark, Madison | 12 min |
| Mar 2, 5:24 PM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Logan, Simpson, Warren | 36 min |
| Mar 2, 5:27 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington | 33 min |
| Mar 2, 5:33 PM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Nicholas, Scott | 27 min |
| Mar 2, 5:33 PM EST | Tornado Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Mar 2, 5:35 PM EST | Tornado Warning | LMK | Boyle, Garrard, Lincoln, Madison | 25 min |
| Mar 2, 5:36 PM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 9 min |
| Mar 2, 5:37 PM EST | Tornado Warning | LMK | Adair, Barren, Green, Metcalfe | 23 min |
| Mar 2, 5:40 PM EST | Tornado Warning | LMK | Green, Hart, Taylor | 35 min |
| Mar 2, 5:45 PM EST | Tornado Warning | LMK | Bourbon, Nicholas | 15 min |
| Mar 2, 5:45 PM EST | Tornado Warning | LMK | Barren | 19 min |
| Mar 2, 5:49 PM EST | Tornado Warning | LMK | Clark, Garrard, Madison | 26 min |
| Mar 2, 5:53 PM EST | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 37 min |
| Mar 2, 5:56 PM EST | Tornado Warning | LMK | Adair, Casey, Metcalfe, Russell | 34 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.